Main Article Content

Abstract

In this article an attempt is made to introduce a new extension of the Fréchet model called the Xgamma Fréchet model. Some of its properties are derived. The estimation of the parameters via different estimation methods are discussed. The performances of the proposed estimation methods are investigated through simulations as well as real life data sets. The potentiality of the proposed model is established through modelling of two real life data sets. The results have shown clear preference for the proposed model compared to several know competing ones.

Keywords

Xgamma Model Fréchet Model Simulations Least Squares Cramer-Von- Mises Maximum Product Spacing Distance Bootstraping.

Article Details

How to Cite
Mohamed, M. I., Handique, L., Chakraborty, S., Butt, N. S., & M. Yousof, H. (2021). A New Three-parameter Xgamma Fréchet Distribution with Different Methods of Estimation and Applications. Pakistan Journal of Statistics and Operation Research, 17(1), 291-308. https://doi.org/10.18187/pjsor.v17i1.2887

References

  1. Al-babtain, A. A., Elbatal, I. and Yousof, H. M. (2020a). A New Flexible Three-Parameter Model: Properties, Clayton Copula, and Modeling Real Data. Symmetry, 12(3), 440.‏
  2. Al-Babtain, A. A., Elbatal, I. and Yousof, H. M. (2020b). A new three parameter Fréchet model with mathematical properties and applications. Journal of Taibah University for Science, 14(1), 265-278.‏
  3. Ali, M. M., Yousof, H. M. and Ibrahim, M. A New Version of the Generalized Rayleigh Distribution with Copula, Properties, Applications and Different Methods of Estimation. (2021a) Optimal Decision Making in Operations Research & Statistics: Methodologies and Applications, CRC Press, To appear.
  4. Ali, M. M., Ibrahim, M. and Yousof, H. M. (2021b). Expanding the Burr X Model: Properties, Copula, Real Data Modeling and Different Methods of Estimation. Optimal Decision Making in Operations Research & Statistics: Methodologies and Applications, CRC Press, To appear.
  5. Alizadeh, M., Jamal, F., Yousof, H. M., Khanahmadi, M. and Hamedani, G. G. (2020). Flexible Weibull generated family of distributions: characterizations, mathematical properties and applications. University Politehnica of Bucharest Scientific Bulletin-Series A-Applied Mathematics and Physics, 82(1), 145-150.‏
  6. Aryal, G. R. and Yousof, H. M. (2017). The exponentiated generalized-G Poisson family of distributions. Stochastics and Quality Control, 32(1), 7-23.‏
  7. Aryal, G. R., Ortega, E. M., Hamedani, G. G. and Yousof, H. M. (2017). The Topp-Leone generated Weibull distribution: regression model, characterizations and applications. International Journal of Statistics and Probability, 6(1), 126-141.‏
  8. Barreto-Souza, W. M., Cordeiro, G. M. and Simas, A. B. (2011). Some results for beta Fréchet distribution. Communication in Statistics-Theory and Methods, 40, 798-811.
  9. Bjerkedal, T. (1960). Acquisition of resistance in Guinea pigs infected with different doses of virulent tubercle bacilli. American Journal of Hygiene, 72, 130-148.
  10. Brito, E., Cordeiro, G. M., Yousof, H. M., Alizadeh, M. and Silva, G. O. (2017). The Topp–Leone odd log-logistic family of distributions. Journal of Statistical Computation and Simulation, 87(15), 3040-3058.‏
  11. Chakraborty, S., Handique, L., Altun, E. and Yousof, H. M. (2018). A new statistical model for extreme values: mathematical properties and applications. International Journal of Open Problems in Computer Science and Mathematics, 12(1), 1-18.
  12. Cheng, R. C. H. and Amin, N. A. K. (1983). Estimating parameters in continuous univariate distributions with a shifted origin. J. R. Statist. Soc. B, 45(3), 394-403.
  13. Cordeiro, G. M., Altun, E., Korkmaz, M. C., Pescim, R. R. and Afify, A. Z. and Yousof, H. M. (2020). The xgamma Family: Censored Regression Modelling and Applications. Revstat Statistical Journal, 18(5), 593–612.
  14. Cordeiro, G. M., Yousof, H. M., Ramires, T. G. and Ortega, E. M. (2018). The Burr XII system of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, 88(3), 432-456.‏
  15. Elgohari, H. and Yousof, H. M. (2020a). A Generalization of Lomax Distribution with Properties, Copula and Real Data Applications. Pakistan Journal of Statistics and Operation Research, 16(4), 697-711.
  16. Elgohari, H. and Yousof, H. M. (2020b). New Extension of Weibull Distribution: Copula, Mathematical Properties and Data Modeling. Statistics, Optimization & Information Computing, 8(4), 972-993. https://doi.org/10.19139/soic-2310-5070-1036.
  17. El-Morshedy, M., Alshammari, F. S., Hamed, Y. S., Eliwa, M. S., Yousof, H. M. (2021). A New Family of Continuous Probability Distributions. Entropy, 23, 194.
  18. Elsayed, H. A. and Yousof, H. M. (2019a). A new Lomax distribution for modeling survival times and taxes revenue data sets. Journal of Statistics and Applications, forthcoming.‏
  19. Elsayed, H. A. H. and Yousof, H. M. (2019b). The Burr X Nadarajah Haghighi distribution: statistical properties and application to the exceedances of flood peaks data. Journal of Mathematics and Statistics, 15, 146-157.
  20. Elsayed, H. A. H. and Yousof, H. M. (2020). The generalized odd generalized exponential Fréchet model: univariate, bivariate and multivariate extensions with properties and applications to the univariate version. Pakistan Journal of Statistics and Operation Research, 529-544.‏
  21. Gad, A. M., Hamedani, G. G., Salehabadi, S. M. and Yousof, H. M. (2019). The Burr XII-Burr XII distribution: mathematical properties and characterizations. Pakistan Journal of Statistics, 35(3), 229-248.
  22. Goual, H., Yousof, H. M. and Ali, M. M. (2019). Validation of the odd Lindley exponentiated exponential by a modified goodness of fit test with applications to censored and complete data. Pakistan Journal of Statistics and Operation Research, 15(3), 745-771.
  23. Goual, H. and Yousof, H. M. (2020). Validation of Burr XII inverse Rayleigh model via a modified chi-squared goodness-of-fit test. Journal of Applied Statistics, 47(3), 393-423.‏
  24. Goual, H., Yousof, H. M. and Ali, M. M. (2020). Lomax inverse Weibull model: properties, applications, and a modified Chi-squared goodness-of-fit test for validation. Journal of Nonlinear Sciences & Applications (JNSA), 13(6), 330-353.
  25. Gradshteyn, I.S. and Ryzhik, I.M. (2002). Table of integrals, series, and products. San Diego, CA: Academic Press.
  26. Ibrahim, M., Altun, E., Goual, H., and Yousof, H. M. (2020a). Modified goodness-of-fit type test for censored validation under a new Burr type XII distribution with different methods of estimation and regression modeling. Eurasian Bulletin of Mathematics, 3(3), 162-182.‏
  27. Ibrahim, M., Altun, E. and Yousof, H. M. (2020b). A new distribution for modeling lifetime data with different methods of estimation and censored regression modeling. Statistics, Optimization & Information Computing, 8(2), 610-630.‏
  28. Ibrahim, M., Yadav, A. S., Yousof, H. M., Goual, H. and Hamedani, G. G. (2019). A new extension of Lindley distribution: modified validation test, characterizations and different methods of estimation. Communications for Statistical Applications and Methods, 26(5), 473-495.
  29. Jahanshahi, S. M. A., Yousof, H. M. and Sharma, V. K. (2019). The Burr X Fréchet Model for Extreme Values: Mathematical Properties, Classical Inference and Bayesian Analysis. Pak. J. Stat. Oper. Res., 15(3), 797-818.
  30. Karamikabir, H., Afshari, M., Yousof, H. M., Alizadeh, M. and Hamedani, G. (2020). The Weibull Topp-Leone Generated Family of Distributions: Statistical Properties and Applications. Journal of The Iranian Statistical Society, 19(1), 121-161.‏
  31. Korkmaz, M. C., Yousof, H. M. and Ali, M. M. (2017). Some theoretical and computational aspects of the odd Lindley Fréchet distribution. İstatistikçiler Dergisi: İstatistik ve Aktüerya, 10(2), 129-140.
  32. Korkmaz, M. C., Yousof, H. M., Hamedani G. G. and Ali, M. M. (2018). The Marshall--Olkin generalized G Poisson family of distributions, Pakistan Journal of Statistics, 34, 251-267.
  33. Lak, F., Basikhasteh, M., Alizadeh, M. and Yousof, H. M. (2019). The Odd Log-Logistic Generalized Half-Normal Lifetime Poisson Model. Pakistan Journal of Statistics and Operation Research, 15(1), 111-128.‏
  34. Harlow, D. G. (2002). Applications of the Fréchet distribution function, International Journal of Materials and Product Technology, 17, 482-495.
  35. Johnson, N. L., Kemp, A. W. and Kotz, S. (2005). Univariate discrete distributions, 3rd edn. Wiley, Hoboken.
  36. Krishna, E., Jose, K. K., Alice, T. and Risti, M. M. (2013). The Marshall-Olkin Fréchet distribution. Communications in Statistics-Theory and Methods, 42, 4091- 4107.
  37. Kundu, D. and Raqab, M. Z. (2009). Estimation of R = P (Y < X) for three parameter Weibull distribution. Statistics and Probability Letters, 79, 1839-1846.
  38. Mansour, M. M., Ibrahim, M., Aidi, K., Shafique Butt, N., Ali, M. M., Yousof, H. M. and Hamed, M. S. (2020a). A New Log-Logistic Lifetime Model with Mathematical Properties, Copula, Modified Goodness-of-Fit Test for Validation and Real Data Modeling. Mathematics, 8(9), 1508.‏
  39. Mansour, M. M., Butt, N. S., Ansari, S. I., Yousof, H. M., Ali, M. M. and Ibrahim, M. (2020b). A new exponentiated Weibull distribution’s extension: copula, mathematical properties and applications. Contributions to Mathematics, 1 (2020) 57–66. DOI: 10.47443/cm.2020.0018.
  40. Mansour, M., Korkmaz, M. Ç., Ali, M. M., Yousof, H. M., Ansari, S. I. and Ibrahim, M. (2020c). A generalization of the exponentiated Weibull model with properties, Copula and application. Eurasian Bulletin of Mathematics, 3(2), 84-102.‏
  41. Mansour, M., Rasekhi, M., Ibrahim, M., Aidi, K., Yousof, H. M. and Elrazik, E. A. (2020d). A New Parametric Life Distribution with Modified Bagdonavičius–Nikulin Goodness-of-Fit Test for Censored Validation, Properties, Applications, and Different Estimation Methods. Entropy, 22(5), 592.‏
  42. Mansour, M., Yousof, H. M., Shehata, W. A. and Ibrahim, M. (2020e). A new two parameter Burr XII distribution: properties, copula, different estimation methods and modeling acute bone cancer data. Journal of Nonlinear Science and Applications, 13 (5), 223-238.
  43. Mansour, M. M., Butt, N. S., Yousof, H. M., Ansari, S. I. and Ibrahim, M. (2020f). A Generalization of Reciprocal Exponential Model: Clayton Copula, Statistical Properties and Modeling Skewed and Symmetric Real Data Sets. Pakistan Journal of Statistics and Operation Research, 16(2), 373-386.‏
  44. Salah, M. M., El-Morshedy, M., Eliwa, M. S. and Yousof, H. M. (2020). Expanded Fréchet Model: Mathematical Properties, Copula, Different Estimation Methods, Applications and Validation Testing. Mathematics, 8(11), 1949.‏
  45. Silva, R., de Andrade, T. A., Maciel, D., Campos, R. P. S., and Cordeiro, G. M. (2013). A new lifetime model: The gamma extended Fréchet distribution. Journal of Statistical Theory and Applications, 12, 39-54.
  46. Swain, J. Venkatraman, S. Wilson, J. (1988). Least squares estimation of distribution function in Johnsons translation system, J. Stat. Comput. Simul., 29, 271-297.
  47. Wright, E. M. (1935). The asymptotic expansion of the generalized hypergeometric function. Journal of the London Mathematical Society, 10, 286-293.
  48. ul Haq, M. A., Yousof, H. M. and Hashmi, S. (2017). A New Five-Parameter Fréchet Model for Extreme Values. Pakistan Journal of Statistics and Operation Research, 617-632.‏
  49. Yadav, A. S., Altun, E. and Yousof, H. M. (2019). Burr–Hatke Exponential Distribution: A Decreasing Failure Rate Model, Statistical Inference and Applications. Annals of Data Science, 1-20.
  50. Yadav, A. S., Goual, H., Alotaibi, R. M., Ali, M. M. and Yousof, H. M. (2020). Validation of the Topp-Leone-Lomax model via a modified Nikulin-Rao-Robson goodness-of-fit test with different methods of estimation. Symmetry, 12(1), 57.‏
  51. Yousof, H. M., Afify, A. Z., Alizadeh, M., Butt, N. S., Hamedani, G. G. and Ali, M.M. (2015). The transmuted exponentiated generalized-G family of distributions. Pakistan Journal of Statistics and Operation Research, 11, 441-464.
  52. Yousof, H. M., Afify, A. Z., Ebraheim, A. N., Hamedani, G. G. and Butt, N. S. (2016). On six-parameter Fréchet distribution: properties and applications, Pakistan Journal of Statistics and Operation Research 12, 281-299.
  53. Yousof, H. M., Alizadeh, M., Jahanshahiand, S. M. A., Ramires, T. G., Ghosh, I. and Hamedani G. G. (2017a). The transmuted Topp-Leone G family of distributions: theory, characterizations and applications, Journal of Data Science. 15, 723-740.
  54. Yousof, H. M., Altun, E. and Hamedani, G. G. (2018a). A new extension of Frechet distribution with regression models, residual analysis and characterizations. Journal of Data Science, 16(4), 743-770.
  55. Yousof, H. M., Altun, E., Rasekhi, M., Alizadeh, M., Hamedani, G. G. and Ali, M. M. (2019). A new lifetime model with regression models, characterizations and applications. Communications in Statistics-Simulation and Computation, 48(1), 264-286.‏
  56. Yousof, H. M., Alizadeh, M., Jahanshahiand, S. M. A., Ramires, T. G., Ghosh, I. and Hamedani G. G. (2017b). The transmuted Topp-Leone G family of distributions: theory, characterizations and applications, Journal of Data Science. 15, 723-740.
  57. Yousof, H. M., Hamedani, G. G., & Ibrahim, M. (2020). The Two-parameter Xgamma Fréchet Distribution: Characterizations, Copulas, Mathematical Properties and Different Classical Estimation Methods. Contributions to Mathematics, 2 (2020), 32-41.
  58. Yousof, H. M., Jahanshahi, S. M., Ramires, T. G Aryal, G. R. and Hamedani G. G. (2017c). A new distribution for extreme values: regression model, characterizations and applications. Journal of Data Science, Journal of Data Science, 16(4), 677-706.
  59. Yousof, H. M., Majumder, M., Jahanshahi, S. M. A., Masoom Ali, M. and Hamedani, G. G. (2018b). A new Weibull class of distributions: theory, characterizations and applications. Journal of Statistical Research of Iran JSRI, 15(1), 45-82.‏
  60. Yousof, H. M., Rasekhi, M., Altun, E. and Alizadeh, M. (2018c). The extended odd Fréchet family of distributions: properties, applications and regression modeling. International Journal of Applied Mathematics and Statistics, 30(1), 1-30.
  61. Zaharim, A., Najid, S.K., Razali, A.M. and Sopian, K. (2009). Analyzing Malaysian wind speed data using statistical distribution, Proceedings of the 4th IASME/WSEAS International Conference on Energy and Environment, Cambridge.